# SDR 95UAL900079

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cylinder
- Part number: 80950017
- Condition: Failed
- Location: Fire Bottle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER BOTTLE FAILED HYDROSTATIC TESTING.  SENT BOTTLE TO MANUFACTURER FOR DISPOSITION.
